Metrics

From
Properties of Doubly-Truncated Fr├ęchet Distribution by Salah H Abid American Journal of Applied Mathematics and Statistics. 2016, 4(1), 9-15 doi:10.12691/ajams-4-1-2
Views
8532
Html 7778
Abstract 754
28 January 2016 (publication date) through 03 April 2020 *
15.99 % of article views led to PDF downloads *
*Although we update our data on a daily basis, there may be a 48-hour delay before the most recent numbers are available.
Downloads: 4162
PDF1364
Epub654
XML881
PPT579
Figures210
Tables474
Export: 1903
RIS589
BibTex632
Endnote682
RIS, BibTex, EndNote allows users to search, retrieve and store citations from bibliographic databases such as ABI Inform, the Web of Science, Anthropological Literature, the MLA bibliography, or the catalogs of individual libraries.
Area Chart Example: If your want to see the details of daily statistics for this article, please click here to login our Manuscript Tracking System.
Citations
1
Found additional citations for the article? Please contact us at submission@sciepub.com.
Shares & bookmarks
Facebook0
Twitter0
LinkedIn0
Google +0
Found additional shares or bookmarks for the article? Please contact us at submission@sciepub.com